How long does it take for Zyrtec D to take effect?

Claritin is long acting. Most people experience at least 24 hours of relief after a single dose. Zyrtec, on the other hand, is fast acting. People who take it may feel relief in as little as one hour.
A.

Can I take 2 Zyrtec at the same time?

A: I have reviewed your question regarding Zyrtec (cetirizine). The normal adult dose is 5mg to 10mg taken at the same time each day. I cannot recommend taking more than the recommended dosage. Studies show that the 1/2 life of Zyrtec (half of the medication still in the body and not eliminated) is around 8 hours.
  • How many times a day can you take antihistamines?

    For oral dosage form (capsules): Adults and teenagers—60 milligrams (mg) two times a day as needed or 180 mg once a day. Children 6 to 11 years of age—30 mg twice a day as needed.
  • Can you die from overdose on cetirizine?

    Cetirizine is a commonly used non-sedating antihistamine for the symptomatic relief of allergic reactions. Few reports exist on the result of overdose in children. Drowsiness and sedation were observed, but no other side effects. The risk of cardiac events related to an overdose of cetirizine is extremely small.
  • How many cetirizine can you take in a day?

    The usual dosage for adults younger than 65 and children who are 6 years and older is one 10-milligram (mg) dose per day. You shouldn't take more than 10 mg in 24 hours. Your doctor may recommend a 5-mg dose once or twice per day if your allergies are mild.
B.

Can you take Zyrtec and Zyrtec D together?

Having allergies and congestion, can be very bothersome. Luckily, there are medications that can be found over the counter that can help manage your symptoms. With that being said, it is safe to take both Zyrtec (cetirizine) and Mucinex D (guaifenesin/pseudoephedrine) together. Alcohol is not recommended with Zyrtec.
  • Can you take Zyrtec if you have high blood pressure?

    Sudafed (pseudoephedrine) can cause difficulty sleeping, nausea, and loss of appetite. Individuals with high blood pressure or heart disease should not take anything with decongestants because it can raise blood pressure and heart rate. Zyrtec-D should be taken with a full glass of water either with or without food.
  • Are Claritin D and Zyrtec D the same?

    If you can't, consider an allergy medication with an added decongestant. Antihistamines combined with a decongestant are usually marked with a "D." Claritin-D, Allegra-D, and Zyrtec-D all contain a decongestant called pseudoephedrine, the same active ingredient that powers Sudafed.
  • How long does it take for Zyrtec D to work?

    Claritin is long acting. Most people experience at least 24 hours of relief after a single dose. Zyrtec, on the other hand, is fast acting. People who take it may feel relief in as little as one hour.
C.

How many Zyrtec can you take in a day?

Adults and Children 12 Years and Older. The recommended initial dose of ZYRTEC is 5 mg or 10 mg per day in adults and children 12 years and older, depending on symptom severity. Most patients in clinical trials started at 10 mg. ZYRTEC is given as a single daily dose.
  • How long does it take for cetirizine to take effect?

    Zyrtec is a fast acting OTC allergy medication that begins to take affect in as little as one hour after taking the first dose and works for up to 24 hours.
  • Can I drink beer while taking Zyrtec?

    Alcohol can increase the nervous system side effects of cetirizine such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with cetirizine.
  • How many cetirizine can you take in a day?

    The usual dosage for adults younger than 65 and children who are 6 years and older is one 10-milligram (mg) dose per day. You shouldn't take more than 10 mg in 24 hours. Your doctor may recommend a 5-mg dose once or twice per day if your allergies are mild.

Updated: 16th October 2019

Rate This Answer

3 / 5 based on 1 vote.